# SDR QXEA9500448

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 864202
- Condition: Inoperative
- Location: Drag Strut
- Component: Dhav
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDA - THE NOSE GEAR UNSAFE LIGHT DID NOT EXTINGUISH DURING RETRACTION OR FURTHER EXTENSION.  ALTERNATE INDICATOR SHOWED DOWN AND LOCKED.  AIRCRAFT WAS INSPECTED AND FERRIED TO PDX FOR REPAIR.  REMOVED AND REPLACED THE DRAG STRUT PROX SENDOR IAW 32-20-16.  ADJUSTED SENSOR IAW 32-20-11.  GEAR SWINGS COMPLIED WITH, OPERATIONAL CHECKS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
